ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Extension of Darken's Quadratic Formalism to Dilute Multicomponent Solutions

Srikanth, S and Jacob, KT (1989) Extension of Darken's Quadratic Formalism to Dilute Multicomponent Solutions. In: ISIJ International, 29 (2). pp. 171-174.

[img] PDF
exten.pdf - Published Version
Restricted to Registered users only

Download (347kB) | Request a copy
Official URL: http://www.journalarchive.jst.go.jp/english/jnlabs...


Darken's quadratic formalism is extended to multicomponent solutions. Equations are developed for the representation of the integral and partial excess free energies, entropies and enthalpies in dilute multicomponent solutions. Quadratic formalism applied to multicomponent solutions is thermodynamically consistent. The formalism is compared with the conventional second order Maclaurin series or interaction parameter representation and the relations between them are derived. Advantages of the quadratic formalism are discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs toJapan Science and Technology Information Aggregator, Electronic.
Keywords: Quadratic formalism, interactin parameters, enthalpy and entropy parameters, thermodynamic consistency.
Department/Centre: Division of Mechanical Sciences > Materials Engineering (formerly Metallurgy)
Depositing User: Ms Mary Ranjeetha
Date Deposited: 25 Aug 2010 11:59
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ac.in/id/eprint/31529

Actions (login required)

View Item View Item